Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 134534, 6 pages
Research Article

Spaces of Ideal Convergent Sequences

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Model Institute of Engineering & Technology, Kot Bhalwal, J&K 181122, India

Received 20 August 2013; Accepted 26 November 2013; Published 28 January 2014

Academic Editors: F. Başar and J. Xu

Copyright © 2014 M. Mursaleen and Sunil K. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Vakeel A. Khan, and Mohd Shafiq, “On I-convergent sequence spaces of bounded linear operators defined by a sequence of moduli,” Applied Mathematics and Information Sciences, vol. 9, no. 3, pp. 1475–1483, 2015. View at Publisher · View at Google Scholar
  • Bipan Hazarika, “Lacunary ideal convergence of multiple sequences in probabilistic normed spaces,” Applied Mathematics and Computation, vol. 279, pp. 139–153, 2016. View at Publisher · View at Google Scholar
  • Ayhan Esi, and Mohd Shafiq, “On some spaces of lacunary I-convergent sequences of interval numbers defined by sequence of moduli,” Proyecciones, vol. 36, no. 2, pp. 325–346, 2017. View at Publisher · View at Google Scholar